Open Access
2014 Modelling the Drugs Therapy for HIV Infection with Discrete-Time Delay
Xueyong Zhou, Xiangyun Shi
Abstr. Appl. Anal. 2014(SI01): 1-14 (2014). DOI: 10.1155/2014/294052


A discrete-time-delay differential mathematical model that described HIV infection of CD4+ T cells with drugs therapy is analyzed. The stability of the two equilibria and the existence of Hopf bifurcation at the positive equilibrium are investigated. Using the normal form theory and center manifold argument, the explicit formulas which determine the stability, the direction, and the period of bifurcating periodic solutions are derived. Numerical simulations are carried out to explain the mathematical conclusions.


Download Citation

Xueyong Zhou. Xiangyun Shi. "Modelling the Drugs Therapy for HIV Infection with Discrete-Time Delay." Abstr. Appl. Anal. 2014 (SI01) 1 - 14, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

zbMATH: 07022107
MathSciNet: MR3166592
Digital Object Identifier: 10.1155/2014/294052

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI01 • 2014
Back to Top